# SDR 05FDEA01682

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 71,280 hours, 26,134 cycles
- Engine: Ge CF6*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FUEL LINE INSIDE ACCESS PANEL 517CT HAS IMPROPER STOP DRILL INSIDE RADIUS OF WELD.  CRACK APPEARS TO HAVE PROPAGATED ONTO THE WELD.  REMOVED AND REINSTALLED AFTER REPAIR PER TRAVELER T5/522336 NR 1 PYLON FUEL LINE   INSIDE ACCESS 517CT IAW MM 20-50-01-2.  LEAK CHECK GOOD IAW MM 28-00-02-2.
